Open Access
October, 1966 On the Block Structure of Singular Group Divisible Designs
C. H. Kapadia
Ann. Math. Statist. 37(5): 1398-1400 (October, 1966). DOI: 10.1214/aoms/1177699284


Shah [5] obtained an upper bound for the number of disjoint blocks in certain PBIB designs. The results obtained there [5] were based on theorems given in References [1], [3], and [6]. It should be pointed out here that theorems on Semi-Regular Group Divisible designs [5] are also implicitly given by Saraf [4]. In this note, the similar results are given for Singular Group Divisible (SGD) designs and the main tool used to establish them is Theorem 3.1 given below.


Download Citation

C. H. Kapadia. "On the Block Structure of Singular Group Divisible Designs." Ann. Math. Statist. 37 (5) 1398 - 1400, October, 1966.


Published: October, 1966
First available in Project Euclid: 27 April 2007

zbMATH: 0144.19403
MathSciNet: MR201023
Digital Object Identifier: 10.1214/aoms/1177699284

Rights: Copyright © 1966 Institute of Mathematical Statistics

Vol.37 • No. 5 • October, 1966
Back to Top